According to hydrology, water flowing in an aquifer follows the three-dimensional partial differential parabolic equation [see e.g. D. K. Todd: Groundwater Hydrology, Wiley and Sons, p.100 and p. 123].For a vertical well in an aquifer, often isotropy can be assumed, so that all conductivities are equal to a unique value K.Digital fields computed by equations (1), (3) often appear instable due to the parabolic nature of equation. Therefore it may be useful to compare digital fields to more precise analytical solutions.Solutions are obtained by assuming a product of two functions: one depending only on time and the other one depending only on the variable u containing time and distance r.

Analytical solutions of partial differential equations ina homogeneous and isotropic two-dimensional aquifer / Menziani, Marilena; Pugnaghi, Sergio; Santangelo, Renato; S., Vincenzi. - In: GEOPHYSICAL RESEARCH ABSTRACTS. - ISSN 1607-7962. - ELETTRONICO. - 7:(2005), pp. 03397-03397. ((Intervento presentato al convegno 2nd European Geosciences Union General Assembly tenutosi a Vienna nel 24-29 March 2005.

Analytical solutions of partial differential equations ina homogeneous and isotropic two-dimensional aquifer

MENZIANI, Marilena;PUGNAGHI, Sergio;SANTANGELO, Renato;
2005

Abstract

According to hydrology, water flowing in an aquifer follows the three-dimensional partial differential parabolic equation [see e.g. D. K. Todd: Groundwater Hydrology, Wiley and Sons, p.100 and p. 123].For a vertical well in an aquifer, often isotropy can be assumed, so that all conductivities are equal to a unique value K.Digital fields computed by equations (1), (3) often appear instable due to the parabolic nature of equation. Therefore it may be useful to compare digital fields to more precise analytical solutions.Solutions are obtained by assuming a product of two functions: one depending only on time and the other one depending only on the variable u containing time and distance r.
7
03397
03397
Menziani, Marilena; Pugnaghi, Sergio; Santangelo, Renato; S., Vincenzi
Analytical solutions of partial differential equations ina homogeneous and isotropic two-dimensional aquifer / Menziani, Marilena; Pugnaghi, Sergio; Santangelo, Renato; S., Vincenzi. - In: GEOPHYSICAL RESEARCH ABSTRACTS. - ISSN 1607-7962. - ELETTRONICO. - 7:(2005), pp. 03397-03397. ((Intervento presentato al convegno 2nd European Geosciences Union General Assembly tenutosi a Vienna nel 24-29 March 2005.
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/642724
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact